# SDR UIEA2025071200940

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E FIXED FAIRING BETWEEN INBD ILES 630.46 TO ILES 693.5 SEVERAL FASTENER HOLES FOUND ELONGATED.  L/E SKIN REPAIRED AS PER RI-57-41-17749 REV.A. NO FURTHER DEFECTS NOTED. )
